# SDR MASA200400731

- Difficulty date: December 29, 2004
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 5,163 hours, 3,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00871
- Condition: Odor
- Part time: 1,158 hours, 705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 7210 AUS, RETURNED TO FIELD WITH SMELL AND VISIBLE SMOKE AFT LAV SMOKE DETECTOR ALARMED.  PILOT DECLARED AN EMERGENCY AND EMERGENCY ESCAPE PROCEDURES WERE PERFORMED.  AIRCRAFT WAS PREPPED FOR FERRY TO TUS FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED BOTH ACM'S.
